# SDR AALA202011029019

- Difficulty date: October 30, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 33,959 hours, 13,682 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DOOR HOLD OPEN RELEASE LATCH WON`T STAY DOWN WHEN PRESSED.  CLEANED AND TIGHTENED HOLD OPEN LATCH, IAW AMM 20-50-11.  OPERATIONS CHECK GOOD.
